Authors: Vesić, Nenad 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Eighty one Ricci-Type identities
Journal: Facta Univerisitatis, Series: Mathematics and Informatics
Volume: 35
Issue: 4
First page: 1059
Last page: 1078
Issue Date: 2020
Rank: M52
ISSN: 0352-9665
Abstract: 
In this manuscript, the identities of Ricci Type with respect to a non-symmetric affine connection space are obtained and simplified. The components of commutation formulae are discussed.
Keywords: covariant derivative | identities of Ricci Type | commutation formula
Publisher: Univerzitet u Nišu

Show full item record

Page view(s)

34
checked on Dec 8, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.